Pacific Early Childhood Education Research Association (Hong Kong) 2024 - 2025 Annual Meeting cum Young Scholars Conference

(Tentative)

Event Date 11 January 2025 (Sat)

Auditorium, Yew Chung International School – Secondary (Kowloon Tong) Venue Language

English (Professional Learning Community Sharing In Cantonese)

PECERA-HK 2024-2025 AM cum VSC Rundown

PECERA-HK 2024-2025 AM cum YSC Rundown							
Time			Durat		Content		
Annual Meeting					Start at 8:30		
9:00	~	9:45	45		Opening ceremony		
9:45	~	10:30	45	mins	Keynote Address (I): "Planning, executing, and analysing longitudinal studies on children's development" by Prof. Keynol FF. Prosident and Chair Professor of Child Davidsom and of VCCFCF.		
10.20	~	10·4E	15	minc	by Prof. Kerry LEE, President and Chair Professor of Child Development of YCCECE		
10:30		10:45	15		Morning Break Responsive Community Charles (In Contactor)		
10:45		11:30	45		Professional Learning Community Sharing (In Cantonese)		
11:30		13:00	90		Lunch break		
12:30		olars Co 13:00	nterend 30		Poster Presentation (Giving feedback to presenters)		
13:00		13:40	40		Keynote Address (II):		
13.00		13.40	40	mins	"The importance and global surveillance of 24-hour movement behaviours in young children" by Prof. Amy HA, Chief Investigator for International SUNRISE project & Professor of CUHK		
13:40	~	13:50	10	mins	Break		
13:50	~	15:10	80	mins	Concurrent Session 1 - Paper Sessions		
15:10	~	15:20	10	mins	Break		
15:20	~	16:50	90	mins	Concurrent Session 2 - Invited Address, Symposia, Seminars & Workshops		
			Invite	d YSA A	Address and Symposia		
			30	mins	Invited YSA Address "Family Socioeconomic Status Predicts Child Executive Functions: Child Routines as a Mediator" by Ms. Xinying ZENG, PECERA International Young Scholar Award 2024 Recipient		
			30	mins	Invited Symposium (I): "Supporting Families in Yuen Long's Pok Oi Kong Ha Wai Village" by Dr. Larry CHING, Associate Director of MUHK LiPACE		
			30	mins	Invited Symposium (II): "Effectiveness of a Home-based Support Program for Underprivileged Families with Infants and Toddlers: Findings on Parents from a Mixed-Method Approach" by Prof. Anna HUI, Associate Professor of CityU, Dr. Carly NG, Assistant Professor of YCCECE		
			Research Writing Workshops				
			30		"How to Get Your Paper Accepted? Sharing from an Editor-in-Chief" by Dr. Derwin CHAN, Associate Head (Research & Development)/ Associate Professor of EdUHK		
			30	mins	"Fast-tracking Literature Review and Data Collection through Al-Powered Tools" by Dr. Brad CHAN, Assistant Professor of YCCECE		
			30	mins	"Building collaborations and using of social media for academic purposes" by Dr. Alfredo Bautista, Associate Professor of EdUHK		
					Workshops (I)		
			30	mins	"From Theory to Practice: Undergraduate Students' Summer Initiatives in Supporting Children with Special Educational Needs"		
					by Dr. Dorothy TONG, Assistant Professor of HKMU		
			30		"Unlocking Potential: The Power of Creative Drama for Children with Special Educational Needs" by Dr. Apple WONG, Senior Lecturer of HKMU		
					"Early Visual Arts Studies in Hong Kong" by Prof. Suzannie LEUNG, Associate Professor of CUHK		
			Semir 30		Workshops (II) "The Key for Building the Future of Our Children: A Parent-focused Intervention for Enhancing Executive Function Skills of Young Chinese Children" by Prof. Alex CHAN, Dean and Professor of the School of Arts and Humanities at Tung Wah College		
			30	mins	"Home and preschool learning environments and children's development of English as a second language" by Prof. Carrie LAU, Assistant Professor of HKU		
			30	mins	"High Attrition Rate of Preschool Teachers in Hong Kong" by Dr. Paulina YUEN, Acting Head of ECE & Elementary Education Division Programme Director at HKBU-SCE		